I do think you need professional advice to deal with the anxiety, although not all neuros are fully informed about drug interactions.
First of all, it is not considered safe to take any anti-depressant except Mirtazipine or Agomelatine with Sinemet..I don't know if you are taking Sinemet but if so it might explain the spaced out feeling!
The real risk is of Seratonin Syndrome which can be fatal.
Secondly, the feeling of anxiety can be a consequence of the Levadopa wearing off and then a review of meds and timing will alleviate the anxiety.
This means a more little and often approach although the new drug , Patrome, when available in the UK will be valuable as it is slow release and keeps levels more stable.
Thirdly, the problem may respond to other approaches such as specialised counselling.
We found this via a neuropsychologist, arranged by our brilliant Parkinsons Nurse.
Mindfulness techniques can be mastered to calm the thoughts and be peaceful.
Expert help is out there but in our experience you have to be at rock bottom to be offered it.
I think if I were you I would ask for help in working out which was the best route to take and be prepared to try one and then explore other avenues if you don't find relief.
Perhaps you can ask your Nurse about a neuropsychologist she can refer to if you think that might be a help?
I am no medic and PWP and their carers can tell you what worked for them but you are an individual and need to be helped professionally to find the right answer for you.